# SDR ASMF201110001

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 31,153 hours, 10,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A415117
- Condition: Broken
- Location: Hyd System
- Part time: 31,153 hours, 10,310 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, A BIRD STRIKE IN THE NLG.  MX PERSONNEL PERFORMED A BIRD STRIKE CONDITIONAL INSP IAW MM 05-51-18, FOUND VALVE MANIFOLD LINE BROKEN;  VALVE MANIFOLD LINE WAS REPLACED IAW MM 32-33-31, ALL CORRECT.
